Correction to: Almost periodic functions in terms of Bohr’s equivalence relation

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Correction to: Almost periodic functions in terms of Bohr’s equivalence relation
Authors: Sepulcre, Juan Matias | Vidal, Tomás
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Almost periodic functions | Exponential sums | Riemann zeta function | Bochner’s theorem | Fourier series | Dirichlet series
Knowledge Area: Análisis Matemático
Issue Date: Apr-2019
Publisher: Springer US
Citation: The Ramanujan Journal. 2019, 48(3): 685-690. doi:10.1007/s11139-019-00150-3
Abstract: Correction to: Ramanujan J (2018) 46:245–267
ISSN: 1382-4090 (Print) | 1572-9303 (Online)
DOI: 10.1007/s11139-019-00150-3
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Springer Science+Business Media, LLC, part of Springer Nature 2019
Peer Review: si
Publisher version:
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2019_Sepulcre_Vidal_RamanujanJ_final.pdfVersión final (acceso restringido)176,95 kBAdobe PDFOpen    Request a copy

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.